# SDR 42403

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R183090D
- Engine time: 5,701 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 116733
- Part serial: GAC001758
- Condition: Split
- Location: Engine
- Part time: 5,701 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AT CLIMB POWER IN ROUTE HZY-UDG RIGHT ENGINE DEVELOPED A VIBRATION AND A SLIGHT LOSS OF POWER. AIRCRAFT DIVERTED TO MWO. FOUND NR 1 CYLINDER HEAD SEPARATED FROM BARREL.
